# SDR SWAA2025101524300

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 67,890 hours, 40,665 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM A WENT DOWN TO 58 % IN FLIGHT.  LOST 10 % DURING THE LEG.  RETURNED TO NORMAL INDICATIONS AFTER LANDING.  NOTED FLUID DRIPPING OUT OF HELL HOLE DRAINS AND AREA THICK WITH VAPOR.   REPLACED O-RING FROM LEAKING UNION AT ELEVATOR FEEL COMPUTER ASSEMBLY IAW AMM 27-31-37.  NO LEAKS NOTED. OPS CHECKED GOOD.
